Journal of Differential Geometry

Finite-time blow-up of the heat flow of harmonic maps from surfaces

Kung-Ching Chang, Wei Yue Ding, and Rugang Ye

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 36, Number 2 (1992), 507-515.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214448751

Digital Object Identifier
doi:10.4310/jdg/1214448751

Mathematical Reviews number (MathSciNet)
MR1180392

Zentralblatt MATH identifier
0765.53026

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 35K55: Nonlinear parabolic equations 58G11

Citation

Chang, Kung-Ching; Ding, Wei Yue; Ye, Rugang. Finite-time blow-up of the heat flow of harmonic maps from surfaces. J. Differential Geom. 36 (1992), no. 2, 507--515. doi:10.4310/jdg/1214448751. https://projecteuclid.org/euclid.jdg/1214448751.


Export citation